# SDR SWIA2018070644862

- Difficulty date: June 7, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 35,766 hours, 30,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT CROSS BEAM UNDER NYLON PAD AT FS 349.0 AT LBL 39.0. (C-CHECK) RO: 07/03/2018 REMOVED AND INSTALLED NEW ANGLE IAW SRM.
